# SDR DALA2014100705436

- Difficulty date: October 4, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 83,954 hours, 36,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGNS ROW 31 INOPERATIVE.  R & R POWER SUPPLY LT SIGN  &  RT SIGN, IAW AMM 33-51.
